I have no experience with methadone but i am sure you will get some informative replies. Good Luck to both you and your mother.
Hi there! Things seem to be going as expected for me. I wanted to clear up the amount of pills I was using.... It was either vic. OR perc. Never together. Someone earlier said it like me. I use the perc. first and then when those are gone I use the vic's. So maybe coming down is not too, too bad. This dry throat, diareaha, leg cramps, insomnia.... yuck! I'm on day three and somehow I have managed to stay at work through it all. I have a question.... I signed a contract w/ the nueroligist that I see for pain meds and I broke that whena Malofacial surgeon gave me 15 vic. ES. Will my doctor find out. Should i just go to him and tell him? I take the vic. and perc. for intractable migranes and Edometriosis. What's you opinion? Or any one else who might be reading this? I hope everyone is doing great. I think finding this firum is the best thing that has happened to me for a long time. i thank everyone who has welcomed me.
I have been on methadone for 5 years due to FMS and IBS as well as a bad knee.I am on 120mg daily. When I first started taking it I had the same side effects your mom does.They will eventally go away and she will be out of pain and live a normal life.Give it a couple weeks or so and you won't even be able to tell she is taking it.Hope this helps. God Bless & Peace Out..Tim G
Since i am new to this I was wondering if you could all tell me what "hi-jacking" a thread means? If I have done this i am sorry. Just let me know how to do this and i will do it correctly. Hope you all are doing well. I feel like **** now. You know somehow I have managed to make it to work..... don't ask me how.
My advice to you is say nothing to your doctor about the maxilofacial surgeon and his script. I only hope you used different pharmacy chains for each doctor. Even if yo didn't, the pharmacist just might let it slide since your maxilofacial doc would be prescribing assumably for unrelated conditions. To be safe, though, I'd pair one doctor with one pharmacy chain and keep them apart. I also might "eat" one of those doctor's prescriptions so that your med insurance doesn't find the parallels. Stick to that, and you should be OK, my friend.
Thank you for your input on Methadone, I fell so helpless not knowing anything about it.
I hope you all are well, Hang in there:)
One more thing to remember about Methadone is the longer withdrawal period than most other opiates. I speak from experience when I tell you I felt significant symptoms for a solid month. So if nothing else I would encourage you to make sure your mothers dosage admin is closely monitored so as not to get out of control and slowly reduced, when it becomes time to remove the med.
I just noticed you replied to my post, thank you! my mother is acting better now, she cut her dose in half. I heard methadone is very good for chronic pain, I hope this isn't a mistake in the long run.
Bye for now,
Oh and by the way I changed my nick anme from GypsyStevi to MoonSista.
I have been hiding a growing addiction to methadone and other pills (especially narcotics such as norco) from my boyfriend who I live with. I don't know anyone else who has taken methadone recreationally but I want help in ending this pain killing trip I've been on for far too long now. (without having to go see a doctor) I have gained almost 20 pounds in 3 months of being on and off this pill...it is a devilish rush of euphoria and I can see why people say that addicts "kill for this pill" I can see why it kills. If anyone else can relate or has anything really AWFUL and discouraging to offer regarding taking methadone, I could use some support (in secret of course) I am making the first step in getting help to reach out....out there...anyone...?
I was on methadone for three years...EndTheMush, how in the heck did you get high on methadone...There was no high for me plus I took oxycodone which the methadone blocked a high for that/ How many milligrams are you taking
I have been of methadone for six weeks, in its place I take oxycontin because I just had major painful about the worse knee surgery...
I meant to say I have been off methadone for six weeks...